Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Breaking out into hives. Does it take some time to flush all wheat out of the body?

HI..I m 35 I have broken out into Hives for 4 wks now...never have done this before. Haven t changed anything soaps, creams nothing. Decided to go GLuten Free this is only day 5, i feel great stomach wise, and happier:) although I m still breaking out into hives...My question is does it take a while to flush all wheat out of your system?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
There is a long list of causes of hives like ingestion of food items, inhalation of chemicals, infections, worm infestation, autoantibody formation etc.
Being gluten free will work only if it is the cause. Most of the times we can not reach at the cause.
For the time being you start using oral antihistaminics like cetirizine/levocetirizine regularly and visit a dermatologist for further management.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor